# SDR ASAA2021090335851

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 46,911 hours, 13,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT COMES ON DURING MASTER CAUTION RECALL. GROUNDED - YES. FOUND TCV FAULT ON #1 PACK CONTROLLER PERFORMED B737-800 FIM 21-61 TASK 801, OPS CHECK PASSES TWO TIMES ON BOTH #1 AND #2 PACK CONTROLLER. A/C OK FOR SERVICE.
